# SDR SWAA2024083031658

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 61,760 hours, 37,034 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LOWER PAN AFT UPPER SHOCK PLATE BROKEN.<[01] R/R AFT SERVICE DOOR LOWER PAN AFT LOWER SHOCK PLATE REF AMM 51-40-02.;[02] R/R AFT SERVICE DOOR LOWER PAN AFT LOWER SHOCK PLATE REF SRM 51-40-02.;[03] CONFIRMED REPAIR WAS DONE IAW SRM.
